Feb 17, 2012
Just a quick reaction to the Truvada + Kaletra question from a patient's point of view. I started with very low CD4 and an OI. In two months I was at 300 CD4, and continued with the combo for 3 years with great results and no side effects apart from a stomach upset every now and then. Hope this combo works as well for you! Cheers Thomas
| Response from Dr. Young
Hi Thomas and thanks for sharing.
Sounds like you're health has improved very quickly.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Scrotum After Getting Scratched Sign Of HIV AIDS
- Painful Urination After Sucking Penis Worried I Have HIV
- Penis Discharge After Eating Sperm Worried I Have HIV
- White Bumps After Touching Anus Worried I Have HIV
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
- Can You Get Genital Warts From Warts On Your Hands?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.